# SDR 98ZZZX4634

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 097
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 71757
- Condition: Intermittent
- Location: Thrust Reverser
- Part time: 51 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE THRUST REVERSER LIGHT.  LEFT T/R UNLOCK LIGHT ILLUMINATED.  WILL NOT GO OUT.  REPLACED ISOLATION VALVE WITH REPAIRED UNIT.  SWITCH ON ISOLATION VALVE IS INTERMITTENT.  VERY LOW TIME ON UNIT THAT FAILED.
